# SDR FDEA201209063242

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5530 · Vertical Stabilizer
- Part: Door
- Part number: A5247122500600
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER BAY DOOR 313AL CRACKED REPAIR IAW EA6-5241-157940 AND SRM 51-71-11, PARA 4D.
